# SDR SWAA2025110327427

- Difficulty date: October 10, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,757 hours, 19,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE SKIN, BS 188 STR 23-24R.  FWD EDGE OF THE PART [4] STRUCTURAL FILLER IS 2.5 INCHES FROM NEAREST ROW OF STA 178 BUTT SPLICE. MINIMUM 3.00 INCHES REQUIRED IAW SRM 53-10-01-2R-8 FIGURE 202, FLAGNOTE 8. SEE STEP 15.  OUTER RIVET ROWS HAVE BBAD RIVETS SHOULD BE BBD RIVETS.   VERIFIED ITEM REJECTED IN CORRECTIVE ACTION ITEM NR 2 HAS BEEN CORRECTED AS DOCUMENTED IN STEP 13. REJECTION HAS BEEN CORRECTED WITH SRM 53-10-01-2R-8-B01473.   C/W RM 53-10-01-2R-8-B01473 REPAIR 8.
